Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I started retin-A about a month or so ago, and initially I had the typical reaction of my face feeling like it was falling off because it was so dry. Now however, I have really really oily skin. Has anyone else experienced this or know why I'm getting extremely oily skin?

Thanks!

Share this post


Link to post
Share on other sites

I am using Retin-A Micro .1%, started about 2 weeks ago, and was on it for a few months a few years ago. I don't have much advice, but the same thing happens to me.

In the morning I have a little dryness around the corners of my mouth, but a few hours after I wake up my skin is just as oily as it was before Retin-A.

I just carry around those oil blotter papers and use them all day. Maybe our skin just gets used to it?

Share this post


Link to post
Share on other sites

That happens to me as well. Some weeks are really not so bad (I'm on week 5), but some weeks I get super oily by the afternoon. I'm wondering if it has something to do with the amount of moisturizer I need to use to combat the dryness/peeling? Not sure. But anyway, I also just carry around blotting papers... it's a pain, but definitely helps.

Share this post


Link to post
Share on other sites

Thanks for the replies!

I also had to go out and get those oil blotter papers. The oiliness is driving me insane, though, and I don't really even peel anymore. Does anyone know if the oiliness will eventually subside a little?

Share this post


Link to post
Share on other sites

I'm also experiencing this with diferin 0.3 - increase in oillyness and i've stopped peeling and redness, though i did have little of this to begin with... can anyone advise on this problem, i'm starting to think i should get a stronger gel

i also have started using a heavy moisturizer in the am's only - neutragena ultimate moisturiser

Share this post


Link to post
Share on other sites

Wow.. Funny. Im actually going to another Derm this wednesday for this exact reason. I have also began to get some cystic acne. I took some photos of me at my worse(while oily and cystic) and I NEED to be back on Accutane. I need to convince the derm that I need to be on atleast a lower dose of Tane. I took it back in 98 when my face was much worse than it is now and I was clear from 98-00, but 01 it started to come back. But never as bad. I think that if I have a second round of tane, I should be pretty well off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×